# SDR A6WA201040321

- Difficulty date: April 27, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT UPPER ANGLE IS CRACKED AT LBL 12.  REPAIRED IAW REO 601R-53-11-138, REV NC.
